# SDR CA020621005

- Difficulty date: May 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC AND FUEL LINES WERE FOUND CHAFING IN FWD NACELLE, ZONE 3, ON FAIRLEAD COVER PLATES.  DURING REASSY FROM STRUCTURAL MODS PROGRAM HYDRAULIC TUBE FAIRLEAD REMOVED AT ZONE 3 STRUCTURE ASSY TO ALLOW EASIER ALIGNMENT BETWEEN REMOVED HYD TUBES IN RT WHEEL WELL AND THOSE FWD OF FIREWALL. FOUND METAL PORTION OF FAIRLEAD HAD CHAFED PRESSURE TUBE BEYOND ALLOWABLE LIMITS. REMOVED SAME FAIRLEAD FROM LT NACELLE AND DISCOVERED SAME CONDITION EXISTED, TUBE IN LT NACELLE BEING CHAFED BEYOND ALLOWABLE LIMITS AS WELL. INSPECTION OF INST HAS FOUND THAT ALL 3 OF HYDRAULIC TUBES RUNNING THROUGH FAIRLEAD ARE CHAFED.
